Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 70, Number 233

All articles in this issue are freely accessible.

Shape calculus and finite element method in smooth domains
T. Tiihonen.
Math. Comp. 70 (2001), 1-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803123
A two-grid discretization scheme for eigenvalue problems
Jinchao Xu and Aihui Zhou.
Math. Comp. 70 (2001), 17-25
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1677419
Adaptive wavelet methods for elliptic operator equations: Convergence rates
Albert Cohen, Wolfgang Dahmen and Ronald DeVore.
Math. Comp. 70 (2001), 27-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803124
Adaptive Lagrange–Galerkin methods for unsteady convection-diffusion problems
Paul Houston and Endre Süli.
Math. Comp. 70 (2001), 77-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1681108
Weakened acute type condition for tetrahedral triangulations and the discrete maximum principle
Sergey Korotov, Michal Krízek and Pekka Neittaanmäki.
Math. Comp. 70 (2001), 107-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803125
Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations
A. M. Davie and J. G. Gaines.
Math. Comp. 70 (2001), 121-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803132
Weak approximations. A Malliavin calculus approach
Arturo Kohatsu-Higa.
Math. Comp. 70 (2001), 135-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1680895
The Euler approximation in state constrained optimal control
A. L. Dontchev and William W. Hager.
Math. Comp. 70 (2001), 173-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1681116
Numerical indefinite integration of functions with singularities
Aeyoung Park Jang and Seymour Haber.
Math. Comp. 70 (2001), 205-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709152
Transformation of hypersingular integrals and black-box cubature
S. A. Sauter and C. Lage.
Math. Comp. 70 (2001), 223-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803126
Error estimates in the numerical evaluation of some BEM singular integrals
G. Mastroianni and G. Monegato.
Math. Comp. 70 (2001), 251-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803127
Constructing fully symmetric cubature formulae for the sphere
Sangwoo Heo and Yuan Xu.
Math. Comp. 70 (2001), 269-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1680883
Error bounds for interpolatory quadrature rules on the unit circle
J. C. Santos-León.
Math. Comp. 70 (2001), 281-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803128
Fast convergence of quasi-Monte Carlo for a class of isotropic integrals
A. Papageorgiou.
Math. Comp. 70 (2001), 297-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709157
A new class of radial basis functions with compact support
M. D. Buhmann.
Math. Comp. 70 (2001), 307-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803129
On simple double zeros and badly conditioned zeros of analytic functions of $n$ variables
Jean-Pierre Dedieu and Mike Shub.
Math. Comp. 70 (2001), 319-327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1680867
A condition number theorem for underdetermined polynomial systems
Jérôme Dégot.
Math. Comp. 70 (2001), 329-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458220
Testing multivariate uniformity and its applications
Jia-Juan Liang, Kai-Tai Fang, Fred J. Hickernell and Runze Li.
Math. Comp. 70 (2001), 337-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1680903
Exhaustive determination of (1023, 511, 255)-cyclic difference sets
Peter Gaal and Solomon W. Golomb.
Math. Comp. 70 (2001), 357-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1680875
Tamagawa numbers of diagonal cubic surfaces, numerical evidence
Emmanuel Peyre and Yuri Tschinkel.
Math. Comp. 70 (2001), 367-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1681100
Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$
Daniel J. Bernstein.
Math. Comp. 70 (2001), 389-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1709145
Classification of quintic eutactic forms
Christian Batut.
Math. Comp. 70 (2001), 395-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803130
On the spectrum of the Zhang-Zagier height
Christophe Doche.
Math. Comp. 70 (2001), 419-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1681120
Explicit upper bounds for exponential sums over primes
Hedi Daboussi and Joël Rivat.
Math. Comp. 70 (2001), 431-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1803131

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Level set methods and fast marching methods: evolving interfaces in computational geometry, fluid mechanics, computer vision, and materials science, by J. A. Sethian.
Reviewer: Stanley Osher
Math. Comp. 70 (2001), 449-451
Review information
Full-text PDF Free Access
American Mathematical Society